Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2016, Article ID 2673017, 11 pages
http://dx.doi.org/10.1155/2016/2673017
Research Article

Fluid Queue Driven by an Queue Subject to Bernoulli-Schedule-Controlled Vacation and Vacation Interruption

Department of Mathematics, Anna University, Chennai 600025, India

Received 30 November 2015; Revised 12 March 2016; Accepted 16 March 2016

Academic Editor: Yi-Kuei Lin

Copyright © 2016 Kolinjivadi Viswanathan Vijayashree and Atlimuthu Anjuka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Huo, S. Jin, and N. Tian, “Performance analysis and evaluation for connection-oriented networks based on discrete time vacation queueing model,” Quality Technology & Quantitative Management, vol. 5, no. 1, pp. 51–62, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. V. C. Narayanan, T. G. Deepak, A. Krishnamoorthy, and B. Krishnakumar, “On an (s, S) inventory policy with service time, vacation to server and correlated lead time,” Quality Technology & Quantitative Management, vol. 5, no. 2, pp. 129–143, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Jain and S. Upadhyaya, “Threshold N-policy for degraded machining system with multiple type spares and multiple vacations,” Quality Technology & Quantitative Management, vol. 6, no. 2, pp. 185–203, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Gao and J. Wang, “Discrete-time GeoX/G/1 retrial queue with general retrial times, working vacations and vacation interruption,” Quality Technology and Quantitative Management, vol. 10, no. 4, pp. 495–512, 2013. View at Publisher · View at Google Scholar · View at Scopus
  5. S. Gao and C. Yin, “Discrete-time GeoX/G/1 queue with geometrically working vacations and vacation interruption,” Quality Technology and Quantitative Management, vol. 10, no. 4, pp. 423–442, 2013. View at Publisher · View at Google Scholar · View at Scopus
  6. P. Vijaya Laxmi, V. Goswami, and K. Jyothsna, “Analysis of discrete-time single server queue with balking and multiple working vacations,” Quality Technology and Quantitative Management, vol. 10, no. 4, pp. 443–456, 2013. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Li and N. Tian, “The M/M/1 queue with working vacations and vacation interruptions,” Journal of Systems Science and Systems Engineering, vol. 16, no. 1, pp. 121–127, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. R. Bekker and M. Mandjes, “A fluid model for a relay node in an ad hoc network: the case of heavy-tailed input,” Mathematical Methods of Operations Research, vol. 70, no. 2, pp. 357–384, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. G. Latouche and P. G. Taylor, “A stochastic fluid model for an ad hoc mobile network,” Queueing Systems, vol. 63, no. 1–4, pp. 109–129, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. D. Mitra, “Stochastic theory of a fluid model of producers and consumers coupled by a buffer,” Advances in Applied Probability, vol. 20, no. 3, pp. 646–676, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. Aggarwal, N. Gautam, S. R. T. Kumara, and M. Greaves, “Stochastic fluid flow models for determining optimal switching thresholds,” Performance Evaluation, vol. 59, no. 1, pp. 19–46, 2005. View at Publisher · View at Google Scholar · View at Scopus
  12. V. G. Kulkarni and K. Yan, “A fluid model with upward jumps at the boundary,” Queueing Systems, vol. 56, no. 2, pp. 103–117, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. E. I. Tzenova, I. J. Adan, and V. G. Kulkarni, “Fluid models with jumps,” Stochastic Models, vol. 21, no. 1, pp. 37–55, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. K. Yan and V. G. Kulkarni, “Optimal inventory policies under stochastic production and demand rates,” Stochastic Models, vol. 24, no. 2, pp. 173–190, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. H. Veatch and J. R. Senning, “Fluid analysis of an input control problem,” Queueing Systems, vol. 61, no. 2-3, pp. 87–112, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Ren, L. Breuer, D. A. Stanford, and K. Yu, “Perturbed risk processes analyzed as fluid flows,” Stochastic Models, vol. 25, no. 3, pp. 522–544, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. J. W. Bosman and R. Nunez-Queija, “A spectral theory approach for extreme value analysis in a tandem of fluid queues,” Queueing Systems. Theory and Applications, vol. 78, no. 2, pp. 121–154, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. I. Adan and J. Resing, “Simple analysis of a fluid queue driven by an M/M/1 queue,” Queueing Systems, vol. 22, no. 1-2, pp. 171–174, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  19. J. Virtamo and I. Norros, “Fluid queue driven by an M/M/1 queue,” Queueing Systems, vol. 16, no. 3-4, pp. 373–386, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. B. Sericola and B. Tuffin, “A fluid queue driven by a Markovian queue,” Queueing Systems, vol. 31, no. 3-4, pp. 253–264, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  21. P. R. Parthasarathy, K. V. Vijayashree, and R. B. Lenin, “An M/M/1 driven fluid queue—continued fraction approach,” Queueing Systems, vol. 42, no. 2, pp. 189–199, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. B. Mao, F. Wang, and N. Tian, “Fluid model driven by an M/M/1 queue with single exponential vacation,” in Proceedings of the 2nd International Conference on Information Technology and Computer Science, pp. 539–542, June 2010.
  23. F. Wang, B. Mao, and N. Tian, “Fluid model driven by an M/M/1 queue with multiple exponential vacations,” in Proceedings of the IEEE International Conference on Advanced Computer Control (ICACC '10), vol. 3, pp. 112–115, March 2010. View at Publisher · View at Google Scholar · View at Scopus
  24. B.-W. Mao, F.-W. Wang, and N.-S. Tian, “Fluid model driven by an M/M/1 queue with multiple vacations and N-policy,” Journal of Applied Mathematics and Computing, vol. 38, no. 1-2, pp. 119–131, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. X. Xu, H. Guo, Y. Zhao, and J. Geng, “The fluid model driven by the M/M/1 queue with working vacations and vacation interruption,” Journal of Computational Information Systems, vol. 8, no. 18, pp. 7643–7651, 2012. View at Google Scholar · View at Scopus
  26. K. V. Vijayashree and A. Anjuka, “Stationary analysis of an M/M/1 driven fluid queue subject to catastrophes and subsequent repair,” IAENG International Journal of Applied Mathematics, vol. 43, no. 4, pp. 238–241, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  27. K. V. Vijayashree and A. Anjuka, “Fluid queue driven by an M/E2/1 queueing model,” in Computational Intelligence, Cyber Security and Computational Models, M. Senthilkumar, V. Ramasamy, S. Sheen, C. Veeramani, A. Bonato, and L. Batten, Eds., vol. 412 of Advances in Intelligent Systems and Computing, pp. 493–504, Springer India, New Delhi, India, 2016. View at Publisher · View at Google Scholar
  28. S. I. Ammar, “Analysis of an M/M/1 driven fluid queue with multiple exponential vacations,” Applied Mathematics and Computation, vol. 227, pp. 329–334, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. H. Zhang and D. Shi, “The M/M/1 queue with Bernoulli-schedule-controlled vacation and vacation interruption,” International Journal of Information and Management Sciences, vol. 20, no. 4, pp. 579–587, 2009. View at Google Scholar · View at MathSciNet · View at Scopus